Only registered users are allowed to post. To register, please click here

To reduce SPAM, all post from new members with less than 1 post will require approval from web master.

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.
Contact admin click here

really worried

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
hopetoheal
Posts: 6
Joined: Sun Aug 02, 2015 1:04 am

really worried

Post by hopetoheal » Sun Aug 02, 2015 1:59 am

Hello everyone
This is my first post but i keep reading all the posts. I was diagnosed with h pylori and gastritis less than a year back. It started with few days of nsaids after sprained neck and a strong course of clindamycin after root canal. I had diarrhea, loss of appetite and chest tightness after antibiotics for months. It got better with time, bland diet, omeprazole and some herbal remedies. I had endoscopy done and antibiotics were prescribed. I tried to avoid the antibiotics because i am too scared to take them after having such a bad reaction to 10 days of clindamycin. I am sure i still have h pylori and i am just controlling the symptoms.

I had h pylori most probably all my life because i grew up in india. Why did it all start after antibiotics? if h pylori is the only bacteria that could grow inside the stomach how can killing other bacteria (with the antibiotics) made it active or is it because nsaids and clindamycin gave me gastritis and after that inactive hypori became active. I had no problems with food all my life. If my gastritis heals with whatever i am doing, is getting rid of h pylori still necessary because so many people carry it without any problems. Sorry to ask confusing questions. My mind is going in several directions and i know sooner or later i'll have start on antibiotics because i can't continue with ppi and bland diet all my life.

For experts: When is RHB 105 expected to come to United States? I don't like to swallow too many pills and everything in one pill seems like a good idea
Thanks in advance

Helico_expert
Site Admin
Posts: 2166
Joined: Wed Mar 02, 2011 7:20 am

Re: really worried

Post by Helico_expert » Mon Aug 03, 2015 12:06 am

for your information, NSAIDs can give you stomach ulcers if you take it too frequently. How does NSAIDs cause stomach ulcer? it does it by reducing the mucous layer. without the mucous, the stomach acid start attacking your stomach linings and hence, causes ulcers.

Indeed many people carry H. pylori without any problem. Should you get rid of it? I think it's harder to get rid of when you are older. So it is better to get rid of it while you are young. Prevention is better than cure. On the flip side, since you are living in a high prevalence country, people may argue that you'll get reinfection down the track anyway. It is true. However, I think with proper hygiene practice, you can avoid reinfection.

I dont know when will RHB 105 be available. however, if you have access to pylera. I think it is also one pill.

hopetoheal
Posts: 6
Joined: Sun Aug 02, 2015 1:04 am

Re: really worried

Post by hopetoheal » Mon Aug 03, 2015 6:42 pm

Thank you so much for answering. I grew up in India but presently i am living in United states for several years. My gi specialist thinks that h pylori is not common in United states and i might have gotten it in India. In my case i think the combination of everything gave me gastritis nsaids, clindamycin, stress and h pylori...
Do you think taking saccharomyces boulardii and heavy dose of probiotics with antibiotics would help in avoiding/lessening the side effects of the antibiotics especially gastrointestinal?

Helico_expert
Site Admin
Posts: 2166
Joined: Wed Mar 02, 2011 7:20 am

Re: really worried

Post by Helico_expert » Tue Aug 04, 2015 9:06 am

everyone experiencing differently on side effects and probiotics. Some people doesnt feel anything when taking the antibiotics. Most people experience headaches and diarrhea. and very few people have severe side effects. In regards to which probiotics? I am sorry that I dont have an answer.

Akshay11
Posts: 14
Joined: Sat Aug 01, 2015 2:01 am

Re: really worried

Post by Akshay11 » Wed Aug 26, 2015 3:48 am

I am saying sorry that i have no knowledge about it.

aspirant
Posts: 17
Joined: Tue Mar 29, 2016 11:08 am

Re: really worried

Post by aspirant » Sun Jun 26, 2016 4:19 am

Hello Akshay11,

May I ask you about your blood type? To see if there is some association. !!! As per my experience people with A+ or related have more chances of Gastritis (ulcers) from H pylori.

Thanks,

Helico_expert
Site Admin
Posts: 2166
Joined: Wed Mar 02, 2011 7:20 am

Re: really worried

Post by Helico_expert » Mon Jun 27, 2016 11:00 am

Not sure how much association is blood type and disease severity.
I am A+, i had H. pylori. no ulcer.

michaeljonson
Posts: 58
Joined: Mon Nov 30, 2015 4:35 pm
Location: Texas

Re: really worried

Post by michaeljonson » Mon Jun 27, 2016 3:27 pm

How are you now ?
Legacy ER & Urgent Care

Post Reply

Return to “Hot Topics and Common forum Issues”